# SDR FDKA2009052300104

- Difficulty date: May 23, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 14,502 hours, 13,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6242 CLT - SEVERAL CABIN EMERGENCY EXIT LIGHTS AND LOCATORS NOT ILLUMINATING.  MX REMOVED AND REPLACED BATTERY PACK UNIT.
